Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Lowest eigenvalues of nearly circular regions


Authors: Herbert B. Keller and Joseph B. Keller
Journal: Quart. Appl. Math. 12 (1954), 141-150
MSC: Primary 36.0X
DOI: https://doi.org/10.1090/qam/62313
MathSciNet review: 62313
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John William Strutt Rayleigh Baron, The Theory of Sound, Dover Publications, New York, N. Y., 1945. 2d ed. MR 0016009
  • [2] G. H. Hardy, J. E. Littlewood and G. Polya, Inequalities, Camb. Univ. Press, 1934.
  • [3] G. Pólya and G. Szegö, Isoperimetric Inequalities in Mathematical Physics, Annals of Mathematics Studies, no. 27, Princeton University Press, Princeton, N. J., 1951. MR 0043486
  • [4] G. Faber, Beweis dass unter allen homogenen Membranen von gleicher Fläche und gleicher Spannung die kreisförmige den tiefsten Grundton gibt, Sitzungsberiche, Bayr. Ak. Wiss, 1923, 169-172.
  • [5] E. Krahn, Über eine von Rayleigh formulierte Minimaleigenschaft des Kreises, Math. 94, 97-100 (1924).
  • [6] H. B. Keller and J. B. Keller, Eigenvalues of nearly circular wave-guides, Res. Rpt. TW-17, NYU, Math. Res. Grp., Wash. Sq. College of Arts and Sci., 1952.
  • [7] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/qam/62313
Article copyright: © Copyright 1954 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website